# SDR SWAA2022020906274

- Difficulty date: February 24, 2018
- Submitted: February 9, 2022
- Operation: Air carrier
- Aircraft: N7824A
- Make and model: Boeing 737-7BK
- Aircraft serial: 30617
- Aircraft time: 50,917 hours, 24,674 cycles
- System (JASC): 5514 · Horizontal Stabilizer Miscellaneous Structure
- Part: Seal
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT HORIZ. STAB UPPER FWD SLIDE SEAL IS CRACKED. / REMOVED AND REPLACED R/H HORIZONTAL STAB CRACKED; UPPER FWD SLIDE SEAL IAW AMM 53-31-31-000-802 PAR. 2 B AND 53-31-31-400-802 PAR. 3 C AND D. 57048U 03MAR18
